Discrete limit theorems for the Mellin transform of the Riemann zeta-function

Tom 131 / 2008

Violeta Balinskaitė, Antanas Laurinčikas Acta Arithmetica 131 (2008), 29-42 MSC: 11M06, 44A15. DOI: 10.4064/aa131-1-2

Autorzy

  • Violeta BalinskaitėDepartment of Mathematics and Informatics
    Vilnius University
    Naugarduko 24
    03225 Vilnius, Lithuania
  • Antanas LaurinčikasDepartment of Mathematics and Informatics
    Vilnius University
    Naugarduko 24
    03225 Vilnius, Lithuania
    and
    Institute of Mathematics and Informatics
    Akademijos 4
    08663 Vilnius, Lithuania
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek